Rules for the distribution of point charges on a conducting disk


Erkoc S. , Oymak H.

PHYSICAL REVIEW E, vol.62, no.3, 2000 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1103/physreve.62.r3075
  • Title of Journal : PHYSICAL REVIEW E

Abstract

The minimum energy configurations of N equal point charges interacting via the Coulomb potential on an infinitely thin conducting disk are determined and the rules for the distribution of charges on the disk are deduced.